# SDR 20030784

- Difficulty date: January 10, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 17,929 hours, 21,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 1294300433
- Condition: Cracked
- Location: Fuselage
- Part time: 17,929 hours, 21,856 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE STRUCTURAL INSPECTION, ALL THREE EMERGENCY EXIT WINDOW PANS WERE FOUND TO HAVE CRACKS AROUND THE RADIUS.  WINDOW PANS WERE REPLACED, AIRCRAFT RETURNED TO SERVICE.
